MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. LEMAITRE VALVULOTOME

LEMAITRE VASCULAR, INC. LEMAITRE VALVULOTOME
Model Number 1009-00
Medical Device Problem Code Retraction Problem (1536)
Health Effect - Clinical Code Perforation of Vessels (2135)
Date of Event 06/08/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported lemaitre valvulotome had resistance when inserted and ready to deploy during fem-tib bypass procedure resulting in tear of vein.The surgery was prolonged for 5 hours and patient had extended stay in hospital.A second valvulotome was used to resolve the issue.
 
Additional Manufacturer Narrative
We have received the complaint device for evaluation and we have confirmed the reported incident.When the green handle was pulled to close the blades into its retainer slot one of the blades was protruding out of the retainer slot and didn't seat properly on the slot.No damage to the blade was found.We observed that the blades were inclined outwards, preventing them from properly inserting into its retainer slot.Capa 2022-025 was previously initiated to address this issue.We have conducted a lot history review and did not find any issues noted in the manufacturing or packaging process that could be related to this issue.All qc tests passed their requirements.Further, we have not received any other complaints of a similar nature for devices from this lot.

Brand Name
LEMAITRE VALVULOTOME
Common Device Name
VALVULOTOME
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington 01803
Manufacturer Contact
peter song
63 second ave
burlington 01803
7814251683
MDR Report Key17309177
Report Number1220948-2023-00111
Device Sequence Number7120619
Product Code MGZ
UDI-Device Identifier00840663106653
UDI-Public(01)00840663106653
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K140042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 07/12/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/28/2026
Device Model Number1009-00
Device Catalogue Number1009-00
Device Lot NumberELVH1995V
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/28/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2023
Initial Report FDA Received Date07/12/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/08/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown